Existence of non-oscillatory solutions for second-order mixed neutral differential equations with positive and negative terms
by Hui Li; Zhenlai Han; Ying Sun
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 7, No. 3, 2017

Abstract: In this paper, we discuss the existence of non-oscillatory solutions for the second-order mixed neutral differential equations. By means of Banach contraction mapping principle and inequality techniques, some sufficient conditions for the existence and uniqueness of non-oscillatory solutions are presented, which improve and extend some known results. Several examples are given to illustrate our main results.

Online publication date: Fri, 08-Sep-2017

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com